# SDR ASAA2023040242701

- Difficulty date: April 2, 2023
- Submitted: April 4, 2023
- Operation: Air carrier
- Aircraft: N492AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44110
- Aircraft time: 27,167 hours, 8,552 cycles
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Heater
- Part number: 457311382
- Part serial: YB054232
- Condition: Leaking
- Location: #1 Engine
- Part time: 27,163 hours, 8,551 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FUEL LEAKING AT FUEL OIL HEAT SERVO CAP. GROUNDED - YES. REMOVED AND REPLACED SERVO FUEL HEATER REF. B737-900 AMM 73-11-07. OPS CHECK GOOD. NO LEAKS DETECTED.
